On the Covariant Dieudonné-Module of an Abelian Variety of Dimension Two over W(k).
Mathematische Zeitschrift, Tome 176 (1981), pp. 135-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
2-dimensional abelian variety, Dieudonne module, formal group law, ring of Witt vectors
@article{MZ_1981__176_183635,
author = {Bert (E.J. Ditters},
title = {On the {Covariant} {Dieudonn\'e-Module} of an {Abelian} {Variety} of {Dimension} {Two} over {W(k).}},
journal = {Mathematische Zeitschrift},
pages = {135--150},
year = {1981},
volume = {176},
zbl = {0471.14025},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183635/}
}
Bert (E.J. Ditters. On the Covariant Dieudonné-Module of an Abelian Variety of Dimension Two over W(k).. Mathematische Zeitschrift, Tome 176 (1981), pp. 135-150. http://geodesic.mathdoc.fr/item/MZ_1981__176_183635/